Hello, I hade Belotero injected rather superficially under the eyes a week ago. It is still puffy. Will this go down on its own or can Belotero have this puffy effect? Thank you!
Under Eyes Puffy After Belotero?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Puffiness after Belotero
It's much easier to visualize the issue that you describe with a photo. Are you having general puffiness of entire lower eyelid or is it just lumpy at where Belotero was injected? Were you trying to treat superficial wrinkles of the lower eye lids? Belotero is safe to be injected very shallow, however the lower eyelid skin is extremely thin and lax. Any injection at lower eyelid skin can be quite visible. In general if you are not having any bruising and the puffiness is where the Belotero is located, then gentle massage should help. The best thing is still going back to your physician and reevaluate.
Stewart Wang, MD FACS, Wang Plastic Surgery
Belotero does not typically leave you looking "puffy". It is most likely swelling from the injections that will resolve within the next week. If puffiness persists, talk with your provider.
Puffy under eyes after Belotero?
The under eye area is a tricky area to treat. Swelling is a common side effect. Belotero may swell less than some of the other fillers but it is still a water loving molecule and it can cause puffiness. I would follow up with your provider to see if the placement is correct and see what they suggest. Sometimes massage helps but if all else fails, you can have it removed if the puffiness does not resolve.
You might also like...
Under eyes puffy after Belotero
A picture would be helpful to answer your question. Is the entire lower eyelid area puffy or are there just some ridges where the Belotero was injected? Were you injected to treat tear trough depressions or for superficial lines? My best advice would be to see the physician that treated you to make sure your post treatment course is normal.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.